BibTeX record journals/jsyml/Kuhlmann99

download as .bib file

@article{DBLP:journals/jsyml/Kuhlmann99,
  author       = {Salma Kuhlmann},
  title        = {Infinitary Properties of Valued and Ordered Vector Spaces},
  journal      = {J. Symb. Log.},
  volume       = {64},
  number       = {1},
  pages        = {216--226},
  year         = {1999},
  url          = {https://doi.org/10.2307/2586760},
  doi          = {10.2307/2586760},
  timestamp    = {Sun, 28 May 2017 13:21:51 +0200},
  biburl       = {https://dblp.org/rec/journals/jsyml/Kuhlmann99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics